# SDR GTIA010247

- Difficulty date: April 29, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLL - FLT 781 - FOUND ENGINE NR 1 FIRE LOOP B ON.  OPEN NR 1 ENGINE AND FOUND LOOP CHAFED TO GROUND POSITION.  FIXED LOOP, CLOSED ENGINE COWL AND OPS CHECKED GOOD PER MM 26-10-00.  (M)
